So that was what I expected when my rheumatologist prescribed a prednisone pack for this ongoing hip pain I have. I'm also supposed to go get an xray but I didn't get to it yet. I should go do that.
I'm not sure why but I'm having a host of side effects that drugs.com lists as "COMMON".
Shaking, ears thumping plus the world is in a tunnel, heart fluttering and racing, feeling wobbly and woozy, generally feeling BAD and wanting to sleep, these and other "I feel bad" symptoms are currently causing me to type with shaky fingers.
I'm not sure why, I don't remember having ALL of these side effects before, not like this. Is it because I lost weight? I feel like maybe it is. Unfortunately I suspect having extra body fat (don't worry it's nowhere near all gone) dispersed the drug more and I didn't get all of the effects so strongly. How do skinny people take this drug and not fall over dead?
It's seriously kicking my ass the past two days.
On the plus side, my hips don't hurt.